# SDR SWAA2016122910874

- Difficulty date: December 29, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 8,117 hours, 3,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT ASSY LOOSE.   SECURED LIGHT ASSY IAW MM.
